# SDR SWAA2021081228745

- Difficulty date: November 6, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIT BS 616-639 UPPER SILL WEB BOTH ISOLATORS DAMAGED / REMOVED AND REPLACED L/H OWE RS 616-639 UPPER SILL WEB BOTH ISOLATORS PER DWG # 144A8111 REV D; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-03-0G-0. 59525U 11/06/20.
